Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Abstract first order computability. I, II


Author: Yiannis N. Moschovakis
Journal: Trans. Amer. Math. Soc. 138 (1969), 427-464
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9947-1969-0244045-0
MathSciNet review: 0244045
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Fraïssé, Une notion de récursivité relative, Infinitistic methods, Proc. Sympos. Foundations of Math., 1959, New York, 1961, pp. 323-328.
  • [2] R. O. Gandy, Proof of Mostowski's conjecture, Bull. Acad. Polon. Sci. 8 (1960), 571-575. MR 0126383 (23:A3679)
  • [3] R. O. Gandy, General recursive functionals of finite type and hierarchies of functions, mimeographed copy of paper presented at the Symposium on Mathematical Logic, University of Clermont-Ferrand, June 1962.
  • [4] S. C. Kleene, Introduction to metamathematics, Van Nostrand, New York, 1952. MR 0051790 (14:525m)
  • [5] -, On the forms of the predicates in the theory of constructive ordinals. II, Amer. J. Math. 77 (1955), 405-428. MR 0070595 (17:5a)
  • [6] -, Recursive functionals and quantifiers of finite types. I, Trans. Amer. Math. Soc. 91 (1959), 1-52. MR 0102480 (21:1273)
  • [7] -, Recursive functionals and quantifiers of finite types. II, Trans. Amer. Math. Soc. 108 (1963), 106-142. MR 0153557 (27:3521)
  • [8] G. Kreisel, Model theoretic invariants: applications to recursive and hyperarithmetic operations, The theory of models, Proc. 1963 Internat. Sympos. Berkeley, North-Holland, Amsterdam, 1965, pp. 190-205. MR 0199107 (33:7257)
  • [9] G. Kreisel and Gerald E. Sacks, Metarecursive sets, J. Symbolic Logic 30 (1965), 318-338. MR 0213233 (35:4097)
  • [10] Saul Kripke, Transfinite recursions on admissible ordinals. I, II and Admissible ordinals and the analytic hierarchy, Abstracts of papers presented at the April 1964 meeting of the Assoc. for Symbolic Logic in New York, J. Symbolic Logic 29 (1964), 161-162.
  • [11] D. Lacombe, Deux généralisations de la notion de récursivité, C. R. Acad. Sci. Paris 258 (1964), 3141-3143. MR 0160718 (28:3929)
  • [12] -, Deux généralisations de la notion de récursivité relative, C. R. Acad. Sci. Paris 258 (1964), 3410-3413. MR 0160719 (28:3930)
  • [13] W. M. Lambert, A notion of effectiveness in arbitrary structures, (to appear).
  • [14] Azriel Levy, A hierarchy of formulas in set theory, Mem. Amer. Math. Soc. No. 57, 1965. MR 0189983 (32:7399)
  • [15] M. Machover, The theory of transfinite recursion, Bull. Amer. Math. Soc. 67 (1961), 575-578. MR 0142448 (26:17)
  • [16] R. Montague, Recursion theory as a branch of model theory, Proc. Third Internat. Congr. Logic, Methodology and Philosophy of Science, Amsterdam, 1967. MR 0272624 (42:7505)
  • [17] Yiannis N. Moschovakis, Hyperanalytic predicates, Trans. Amer. Math. Soc, 129 (1967), 249-282. MR 0236010 (38:4308)
  • [18] -, Generalization of the theory of recursive and hyperarithmetic relations, (in preparation).
  • [19] -, Post's theorem in the analytic hierarchy, (in preparation).
  • [20] R. Platek, Foundations of recursion theory, Ph.D. Thesis, Stanford Univ., Stanford, Calif., 1966.
  • [21] C. Spector, Recursive well-orderings, J. Symbolic Logic 20 (1955), 151-163. MR 0074347 (17:570b)
  • [22] -, Hyperarithmetical quantifiers, Fund. Math. 48 (1960), 313-320. MR 0120147 (22:10904)
  • [23] G. Takeuti, On the recursive functions of ordinal numbers, Math. Soc. Japan 12 (1960), 119-128. MR 0124207 (23:A1524)
  • [24] H. Wang, Alternative proof of a theorem of Kleene, J. Symbolic Logic 23 (1958), 250. MR 0103820 (21:2584)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0244045-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society